# SDR VNAA2011051000002

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 16,749 hours, 17,344 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 4854
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 16,749 hours, 17,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT PACK SHUT DOWN DURING CRUISE FLIGHT EN ROUTE FROM AVL TO CLT.  LEFT PACK WAS ALREADY DEFERRED PER MEL.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED RIGHT TENTH STAGE BLEED AIR SHUTOFF VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
